Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 439169, 9 pages
http://dx.doi.org/10.1155/2014/439169
Research Article

On the Zweier Sequence Spaces of Fuzzy Numbers

Department of Mathematics, Faculty of Arts and Sciences, Nevşehir Hacı Bektaş Veli University, 2000 Evler Mah. Zübeyde Hanım Cad., 50300 Nevşehir, Turkey

Received 27 December 2013; Revised 27 February 2014; Accepted 1 March 2014; Published 3 April 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Mehmet Şengönül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Moore, “Automatic error analysis in digital computation,” Tech. Rep. LSMD-48421, Lockheed Missiles and Space Company, 1959. View at Google Scholar
  2. P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets, World Scientific, River Edge, NJ, USA, 1994. View at MathSciNet
  3. D. Filev and R. Yager, “A generalized defuzzification method under BAD distributions,” International Journal of Intelligent Systems, vol. 6, pp. 689–697, 1991. View at Google Scholar
  4. M. Sugeno, “An introductory survey of fuzzy control,” Information Sciences, vol. 36, no. 1-2, pp. 59–83, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Mitrovic and S. Rusov, “Z similarity measure among fuzzy sets,” FME Transactions, vol. 34, pp. 115–119, 2006. View at Google Scholar
  6. Z. Zararsız and M. Sengönül, Center of Gravity of Sequence Space of Fuzzy Numbers, AFMI, 2013.
  7. S. Nanda, “On sequence spaces of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, pp. 123–126, 1989. View at Publisher · View at Google Scholar
  8. H. Altınok, R. Çolak, and M. Et, “λ-difference sequence spaces of fuzzy numbers,” Fuzzy Sets and Systems, vol. 160, no. 21, pp. 3128–3139, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Ö. Talo and F. Başar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 717–733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. C. Tripathy and A. J. Dutta, “Statistically convergent and Cesàro summable double sequences of fuzzy real numbers,” Soochow Journal of Mathematics, vol. 33, no. 4, pp. 835–848, 2007. View at Google Scholar · View at MathSciNet
  11. T. Bilgin, “Δ-statistical and strong Δ-Cesaro convergence of sequences of fuzzy numbers,” Mathematical Communications, vol. 8, no. 1, pp. 95–100, 2003. View at Google Scholar · View at MathSciNet
  12. Y. Altın, M. Mursaleen, and H. Altınok, “Statistical summability (C,1) for sequences of fuzzy real numbers and a Tauberian theorem,” Journal of Intelligent & Fuzzy Systems, vol. 21, no. 6, pp. 379–384, 2010. View at Google Scholar · View at MathSciNet
  13. R. Çolak, Y. Altın, and M. Mursaleen, “On some sets of difference sequences of fuzzy numbers,” Soft Computing, vol. 15, pp. 787–793, 2011. View at Google Scholar
  14. B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces lp and l. I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 108–118, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E. Malkowsky, “Recent results in the theory of matrix transformations in sequence spaces,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 187–196, 1997. View at Google Scholar · View at MathSciNet
  17. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978. View at Google Scholar · View at MathSciNet
  18. C. S. Wang, “On Nörlund sequence spaces,” Tamkang Journal of Mathematics, vol. 9, no. 2, pp. 269–274, 1978. View at Google Scholar · View at MathSciNet
  19. B. Altay and F. Başar, “Some paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 4, pp. 591–608, 2006. View at Google Scholar · View at MathSciNet
  20. A. Wilansky, Summability Through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1984. View at MathSciNet
  21. B. C. Tripathy and A. Baruah, “Nörlund and Riesz mean of sequences of fuzzy real numbers,” Applied Mathematics Letters, vol. 23, no. 5, pp. 651–655, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005. View at Google Scholar · View at MathSciNet
  23. G. G. Lorentz, “Über Limitierungsverfahren, die von einem Stieltjes-Integral abhängen,” Acta Mathematica, vol. 79, pp. 255–272, 1947. View at Google Scholar · View at MathSciNet
  24. F. Başar, “Matrix transformations between certain sequence spaces of Xp and lp,” Soochow Journal of Mathematics, vol. 26, no. 2, pp. 191–204, 2000. View at Google Scholar · View at MathSciNet
  25. F. Başar and R. Çolak, “Almost-conservative matrix transformations,” Doğa, vol. 13, no. 3, pp. 91–100, 1989. View at Google Scholar · View at MathSciNet
  26. B. Kuttner, “On dual summability methods,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 71, pp. 67–73, 1972. View at Google Scholar · View at MathSciNet
  27. G. G. Lorentz and K. Zeller, “Summation of sequences and summation of series,” Proceedings of the Cambridge Philosophical Society, vol. 71, pp. 67–73, 1972. View at Publisher · View at Google Scholar